# SDR AALA201907249003

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 65,325 hours, 8,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L4 DOOR EPAS BATTERY INDICATION LIGHT NOT BLINKING. REPLACED L4 DOOR EPAS BATTERIES IAW AMM 52-11-20. OPS CHECK OK.
